# SDR CALA2025071006427

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N37287
- Make and model: Boeing 737824
- Aircraft serial: 31636
- Aircraft time: 65,496 hours, 24,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unlatched
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1L ON LDG HANDLE CAME UP FOUND MINOR PLAY ON INSIDE DOOR HANDLE 1L. SECURED AFT NUT AND INSTALLED NEW COTTER PIN, REF AMM 52-11-31-020-013. DOOR OPEN AND CLOSE OPERATION NORMAL. INSPECTED CASTELATED NUTS AND COTTER PINS ON INNER DOOR HANDLE, FOUND SECURED.
